It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

side effects of Lo Loestrin


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 04-23-2013, 04:57 PM   #1
MLS38
Newbie
(female)
 
Join Date: Mar 2013
Location: NC
Posts: 9
MLS38 HB User
side effects of Lo Loestrin

I was just given these( I am 39 btw, no kids) to see if it would help with my pelvic pain, if it is maybe bc of some endometriosis... I have been on a week so far and side effects are little bit of nausua, some stomach pains/upset and I think maybe it is causing my GERD to flare up too. Has anyone else experienced anything similar? Also, what is the weight gain with this med as I am also worried about that too? I am wondering how long to give this to see if it is worth it all, how long side effects last and how long to see if helps with my pains..?? any advice or insight would be appreciated. Thanks

Mary

 
Sponsors Lightbulb
   
Old 04-23-2013, 09:47 PM   #2
ocmama24
Newbie
(female)
 
Join Date: Mar 2013
Location: CA
Posts: 2
ocmama24 HB User
Re: side effects of Lo Loestrin

Hi,

I just started Lo Loestrin Sunday so I'm glad I saw your post today! I'm 41 years old and was prescribed it to hopefully prevent ovarian cysts. So far my side effects have been a migraine and nausea. My doctor said that hopefully my body will adjust quickly and any side effects will be gone in a few weeks. I sure hope that's the case because I can only take a certain amount of migraine med a month. My OB said that because this is such a low dose pill she doesn't think I will experience any weight gain. I really hope this pill helps the both of us and that side effects pass quickly. I haven't taken BC pills in over 7 years and I don't need it for pregnancy protection so it's weird to have to start taking it again. Hang in there and fingers crossed it gets easier for us!

Dara

 
Old 04-24-2013, 04:43 AM   #3
MLS38
Newbie
(female)
 
Join Date: Mar 2013
Location: NC
Posts: 9
MLS38 HB User
Re: side effects of Lo Loestrin

Hi, ocmama24, Yes I am in a similar boat, do not need the BC pills and I have not been on probably 13 years because I had bad reactions before. My OB assured me since this was lower hormones that I should not have weight gain either, however, I have been on it a week now and already my weight is up higher then been since I can remember, and my boobs bigger.. plus, having the GI stuff still.. I do not know what to do, give it a month to see if it all settles down as body adjusts or what? I have lost over 30 lbs the last 2 years and it took a long time for me so I am really worried now about this. In addition, what if it doesnt help my pain anyway?? I do not know what to do...

 
Closed Thread

Tags
birth control issues, gerd, lo loestrin fe



Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:21 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!